# SDR UPS204506

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 307.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE DOUBLER AT STATION 307.5 TO STA 316, LBL 12.5 WL 181 TO 169. MAINTENANCE REMOVED TRIPLER AND REMOVED CORROSION ON TRIPLER.  CORROSION FOUND BEYOND LIMITS, FABRICATED NEW DOUBLER AND TRIPLER, FINAL INSTALLATION PER SRM 51-10-6, 51-30-2, 51-20-4, MM 51-20-0 AND UPS 727-53-1671.
